Park, Boram and Sano, Yoshio - The competition number of a generalized line graph is at most two

dmtcs:575 - Discrete Mathematics & Theoretical Computer Science, August 5, 2012, Vol. 14 no. 2
The competition number of a generalized line graph is at most two

Authors: Park, Boram and Sano, Yoshio

In 1982, Opsut showed that the competition number of a line graph is at most two and gave a necessary and sufficient condition for the competition number of a line graph being one. In this paper, we generalize this result to the competition numbers of generalized line graphs, that is, we show that the competition number of a generalized line graph is at most two, and give necessary conditions and sufficient conditions for the competition number of a generalized line graph being one.


Source : oai:HAL:hal-00990584v1
Volume: Vol. 14 no. 2
Section: Graph Theory
Published on: August 5, 2012
Submitted on: October 13, 2011
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 43 times.
This article's PDF has been downloaded 86 times.